Максимальные топологии на группах

И.В. Протасов

Sibirskij matematiceskij zurnal (1998)

  • Volume: 39, Issue: 6, page 1368-1381
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Протасов, И.В.. "Максимальные топологии на группах." Sibirskij matematiceskij zurnal 39.6 (1998): 1368-1381. <http://eudml.org/doc/64242>.

author = {Протасов, И.В.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {topological group; maximal topological group; homogeneous space; left-topological group},
language = {rus},
number = {6},
pages = {1368-1381},
publisher = {Izd. AN SSSR},
title = {Максимальные топологии на группах},
url = {http://eudml.org/doc/64242},
volume = {39},
year = {1998},

AU - Протасов, И.В.
TI - Максимальные топологии на группах
JO - Sibirskij matematiceskij zurnal
PY - 1998
VL - 39
IS - 6
SP - 1368
EP - 1381
LA - rus
KW - topological group; maximal topological group; homogeneous space; left-topological group
UR - http://eudml.org/doc/64242
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.